International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2024, Vol. 9, Issue 2, Part A

On construction of sliced Latin hypercube designs


Author(s): A Anil Kumar, Sukanta Dash and Baidya Nath Mandal

Abstract:
Latin hypercube designs (LHDs) are often used in designing complex computer models. A new special type of Latin hypercube design known as Sliced LHD (SLHD) are now a days gaining much importance in the field of computer experiments. SLHDs are a special type of LHDs which can be further partitioned into different slices and act as batches of smaller Latin hypercube designs. In this article we have proposed methods of construction for Sliced Latin hypercube designs of equal as well as unequal batch size. The whole design and each slice of SLHD can have maximum coverage of design points in one-dimension region.


Pages: 27-31 | Views: 47 | Downloads: 9

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
A Anil Kumar, Sukanta Dash, Baidya Nath Mandal. On construction of sliced Latin hypercube designs. Int J Stat Appl Math 2024;9(2):27-31.

Call for book chapter
International Journal of Statistics and Applied Mathematics